MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR
Model Number EPK-I7010-US
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Hold for gn 8-19 pentax medical became aware of a report for an event which occurred in the united states stating the customer observed error code 59-05 on the video processor involving pentax medical videop processor model epk-i7010-us, serial number (b)(4).No further information was provided.The customer stated that the message is to restart the processor.The customer indicated that the processor was immediately removed from circulation.The issue was identified prior to use.The user facility responded to a good faith effort attempt via email on 15-jul-2021 and confirmed that the error code occurred during pre-inspection check.The customer owned endoscope was received by pentax medical for evaluation on 20-jul-2021.The endoscope was inspected by pentax medical service under service order (b)(4) and the technician confirmed the customer complaint with an optical enhancement system error as well as documenting the scope connector handle loose.Additional comments: oe motor is bad it doesn't spin that gives an error message on screen and can't ignite the lamp eithier.The device underwent repairs including the following components: mechanical cam unit the endoscope is awaiting repair and approval by final qc as 06-aug-2021.Model epk-i7010-us, serial number (b)(4).Has been routinely serviced at a pentax facility since the device was put into service.

Brand Name
PENTAX
Common Device Name
OPTIVISTA EPK-I7010 HD VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12291626
Report Number9610877-2021-00425
Device Sequence Number17128139
Product Code ODG
UDI-Device Identifier04961333232604
UDI-Public04961333232604
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I7010-US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1